null

HealthA2Z Allergy Relief, All Day Allergy, Cetirizine HCL

(No reviews yet) Write a Review
MSRP: $17.41
$9.53
(Inc. Tax)
MSRP: $15.99
$8.75
(Ex. Tax)
(You save $7.88 )
-Compare to Zyrtec active ingredient.
-Active ingredient Cetirizine Hydrochloride 10 mg can suppress indoor & outdoor allergic responses for all day relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
-Adults and children 6 years and older: One 10mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms.
SKU:
FPA017
UPC:
369168396036
HealthA2Z Allergy Relief Cetirizine HCL 10mg active ingredient is Cetirizine Hydrochloride,10 mg, an antihistamine used for relief from both indoor and outdoor allergy symptoms. Provides relief from common allergy symptoms such as runny nose; sneezing; itchy, watery eyes. When used as directed, just one dose of HealthA2Z All Day Allergy works for a full 24 hours.
Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
-runny nose
-sneezing
-itchy, watery eyes
-itchy throat or nose
Active Ingredient (in each tablet): Cetirizine HCl 10mg.
Seasonal Allergies
Hay fever, pollen and other environmental triggers cause itchy, watery eyes, sneezing and other allergic reactions. HealthA2Z Allergy Relief Cetirizine calms your body’s response mechanism to alleviate these symptoms.
Allergic Asthma
Asthma symptoms can be triggered by the same elements that elicit allergic reactions. HealthA2Z Allergy Relief Cetirizine can suppress the allergic response.
Animal Allergies
An allergic reaction can be elicited by exposure to animal skin cells, saliva or urine. HealthA2Z Allergy Relief Cetirizine works to block the allergic response to these triggers.
Directions
-Adults and children 6 years and over: one 10mg tablet once daily; do not take more than one 10mg tablet in 24 hours. A 5mg product may be appropriate for less severe symptoms.
-Adults 65 years and over: Ask a doctor.
-Children under 6 years of age: Ask a doctor.
-Consumers with liver or kidney disease: Ask a doctor.